# SDR TRBA20120922001

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 33,879 hours, 38,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT IN STAIRS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REPOSITIONED PASSENGER/CREW DOOR EMERGENCY LIGHT AND PERFORMED OPS CHECKED IAW JIC 33-50-00.  ACFT RETURNED TO SERVICE.
